# SDR EE4Y1004052

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 53,952 hours, 66,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION  MAIN CARGO CABIN AT STA 237 LONG 6R. FOUND FRAME WITH DOUBLE HOLE.
